# SDR 9509989752

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Broken
- Location: Lt Gen Trans
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LOSS OF LEFT GENERATOR WITH CROSSTIE LOCKOUT OCCURRED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT 80 KNOTS AND RETURNED TO GATE.  FOUND BROKEN WIRE AT TERMINAL ON LEFT GENERATOR CURRENT TRANSFORMER.  INSTALLED NEW TERMINAL.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
